... dizziness and
Sertraline - I just started 12.5 zoloft on March 23rd..few days I felt ok..other than headache?
- 3 Apr 2015 by brandyjean
- 24 Apr 2015
- zoloft, headache, post traumatic stress disorder, panic disorder, generalized anxiety disorder, sertraline, anxiety and stress
Added 3 Apr 2015:
But I've had days where my anxiety is through the roof and have panic attacks. I also have superventricular tachycardia which makes matters worse. Is it normal to have increased anxiety. .will I ever be normal? Sick of the anxiety. .panic attacks and racing thoughts.
Your on a very low dose. So be prepared for the doc to titrate up to therapeutic level. It isn't to unusual to experience some mild side effects in the beginning which will subside so give it time. Heightened anxiety in the beginning isn't unusual. Give this med a chance and I think you'll find it will help your condition.
Are you taking this for depression or anxiety or both? 12.50 is a good starting dose for sertraline. It does cause some a slight headache and even stomache upset or sensitivity. BUT give it more than a week or two if you are going to try it; to have its full benefit at that dose before letting your doctor increase it. My daughter stayed at 12.50 for a month or so before they upped hers and it took her nearly two to three month to feel the full benefit. But she did at 25 mgs. That is all she takes. Are you on any other medicines for anxiety or depression?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 5 Apr 2013 • 3 answers
Posted 29 May 2014 • 12 answers
Posted 7 Jan 2016 • 2 answers
Posted 21 Jun 2016 • 1 answer